# SDR DALA2024111110790

- Difficulty date: November 6, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 HFEC INSPECTION FOUND 01 EA CRACK IN THE FRAME INNER CHORD SURFACE AND TRANSITION RADIUS AT STATION 903.5, RBL 89, BELOW WL 200. CORRECTIVE ACTION: REPAIRED PER W/C 5311- 01195-09F (0646794)
